Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 16, NWS Denver/Boulder, CO

May 7, 2016Phillips County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2016, 6:56 PM MDT for Phillips County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 6:56 PM MDT (00:56 UTC)
Expired
May 7, 2016, 7:30 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Phillips County, CO

The radar

The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 7:00 PM MDTTSTM WND DMG9 S Holyoke, COUS 385 CLOSED IN BOTH DIRECTION, BETWEEN HOLYOKE AND WRAY IN YUMA COUNTY DUE TO DOWNED POWER LINES.
May 7, 7:15 PM MDTHAIL 1.756 Se Holyoke, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:31 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-151 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS55 KBOU 080056
SVRBOU
COC095-080130-
/O.NEW.KBOU.SV.W.0016.160508T0056Z-160508T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PHILLIPS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 730 PM MDT

* AT 655 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHEAST OF HOLYOKE...MOVING NORTH AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLYOKE AND PLEASANT VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4044 10235 4066 10235 4066 10205 4044 10205
TIME...MOT...LOC 0055Z 186DEG 28KT 4045 10217 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:38 PM MDT, 18 minutes earlier.

Area forecast discussion, May 7, 6:38 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
638 PM MDT SAT MAY 7 2016

.UPDATE...
ISSUED AT 628 PM MDT SAT MAY 7 2016

NOT MUCH ADDITIONAL THUNDERSTORM ACTIVITY EXPECTED FOR THE URBAN
CORRIDOR...EXCEPT WEST AND SOUTHWEST OF DENVER THIS EVENING. HAVE
UPDATED THE ZONES TO LOWER THE CHANCE OF THUNDERSTORMS THERE
OVERNIGHT. ELSEWHERE THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 8
PM MDT FOR LOGAN...WASHINGTON...SEDGWICK AND PHILLIPS COUNTIES BUT
HAS BEEN CANCELLED FOR THE REMAINDER OF THE COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 206 PM MDT SAT MAY 7 2016

THE UPPER LEVEL TROUGH WILL BE MEANDERING AROUND THE CENTRAL
ROCKIES DURING THE PERIOD. MODERATE QG SUBSIDENCE WILL ROTATE
ACROSS MOST OF THE CWA OVERNIGHT PUTTING AN END TO MOST OF THE
ACTIVITY THAT IS ONGOING AT THIS TIME. COOL AND UNSETTLED
CONDITIONS WILL PREVAIL ON SUNDAY AS QG VERTICAL VELOCITIES
SWITCH BACK TO ASCENDING VALUES...COMBINING WITH SUFFICIENT
INSTABILITY TO KEEP THE THREAT OF SOME PRECIPITATION AROUND
THROUGH THE DAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 206 PM MDT SAT MAY 7 2016

UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER EASTERN WYOMING
SUNDAY NIGHT...WITH A WESTERLY FLOW ALOFT OVER COLORADO. THERE
SHOULD ENOUGH MOISTURE AND INSTABILITY AROUND TO PRODUCE SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA...MOST NUMEROUS
IN THE MOUNTAINS.

TUESDAY AFTERNOON AND EVENING...AN UPPER LEVEL TROUGH WILL MOVE
ACROSS THE NORTHERN AND CENTRAL ROCKIES...WITH AN 80 KT JET OVER
NORTHERN COLORADO. GFS SHOWS BANDED PRECIPITATION MOVING INTO THE
MOUNTAINS BY NOON...THEN SPREADING ACROSS NORTHEASTERN COLORADO
DURING THE AFTERNOON AND EVENING HOURS. IT LOOKS LIKE THE BEST
CHANCE FOR PRECIPITATION SHOULD BE NORTH OF INTERSTATE 70. IN
ADDITION...THERE COULD BE SOME SNOW IN THE MOUNTAINS AND HIGHER
FOOTHILLS...WITH SOME ACCUMULATION POSSIBLE ABOVE 10 THOUSAND
FEET.

WARMER AND DRIER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION.
MODELS ARE HINTING AT SOME INCREASED LOW LEVEL MOISTURE SATURDAY
AFTERNOON AND EVENING WITH SOME CONVECTION DEVELOPING ACROSS THE
REGION. SINCE THIS IS ALL THE WAY OUT IN DAY 8...HAVE ONLY RAISED
POPS SLIGHTLY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 628 PM MDT SAT MAY 7 2016

PRIMARILY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. WILL KEEP
SOME SHOWERS IN THE TAFS THIS EVENING FOR KDEN/KAPA...BUT MAY
INCLUDED VCTS FOR KBJC UNTIL 03Z THIS EVENING WITH SOME
REDEVELOPMENT TO THE SOUTHWEST. DO NOT EXPECT THIS TO CONTINUE
OVERNIGHT. NORTHWEST WINDS WILL TRANSTION TO SOUTHWEST OVERNIGHT.
SHOWERS/TSTMS THAT DO DEVLOP THIS EVENING COULD BRIEFLY LOWER CIGS
TO 050-060KFT AGL...THE SAME IS TRUE FOR SUNDAY AFTN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...COOPER
SHORT TERM...ET
LONG TERM...KALINA
AVIATION...COOPER
Hazardous weather outlook, May 7, 11:00 AM MDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1100 AM MDT SAT MAY 7 2016

COZ030>051-081700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1100 AM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG UPPER LEVEL TROUGH WILL IMPACT THE OUTLOOK AREA THROUGH
THE PERIOD. IN ADDITION A SURFACE LOW PRESSURE SYSTEM HAS FORMED
OVER EASTERN COLORADO AND WILL PUSH TO THE EAST OVERNIGHT. THESE
FEATURES HAVE BROUGHT ABUNDANT LOW CLOUD AND FOG TO THE FOOTHILLS
AND URBAN CORRIDOR WHILE SOME SUNSHINE EXISTS IN THE HIGH COUNTRY
AND ACROSS THE NORTHEAST PLAINS.

CONVECTION HAS BROKEN OUT IN MANY MOUNTAIN LOCALES AND PARTS OF
THE PLAINS AS OF LATE SATURDAY MORNING AND THESE AREAS WILL
CONTINUE TO SEE A THREAT OF CONVECTIVE WEATHER THROUGHOUT THE
AFTERNOON. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT
WITH ANY STRONGER STORMS THAT FORM AND A TORNADO MAY BE POSSIBLE
ACROSS THE PLAINS FROM STORMS THAT IMPACT THAT AREA. THE URBAN
CORRIDOR MAY REMAIN COOL AND CLOUDY ENOUGH THAT THE SEVERE WEATHER
THREAT WILL LIKELY STAY LOW THERE DURING THE PERIOD.

MOST OF THE ACTIVITY WILL WEAKEN AND COVERAGE SHOULD DIMINISH
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
THIS WEEK. RAIN AND SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS ON
SUNDAY...WITH SCATTERED SHOWERS SPREADING ACROSS THE PLAINS MAINLY
IN THE AFTERNOON. FOR MONDAY THROUGH WEDNESDAY THERE WILL BE
SCATTERED LIGHT SHOWERS WITH THE BEST CHANCE LATE TUESDAY. BY THE
LATER PART OF THE WEEK IT WILL BE A LITTLE WARMER AND DRIER...BUT
THERE WILL STILL BE A SLIGHT CHANCE OF SHOWERS...MAINLY IN THE
AFTERNOONS OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 OR 1 PM THIS
AFTERNOON.

In the hours before

Local storm report, May 7, 2:13 PM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, May 7, 3:04 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:22 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
322 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:38 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          13 SW NEW RAYMER        40.48N 104.00W
05/07/2016                   MORGAN             CO   TRAINED SPOTTER

            RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:39 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          13 SW NEW RAYMER        40.48N 104.00W
05/07/2016                   MORGAN             CO   STORM CHASER

            RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 5:00 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             12 S WOODROW            39.81N 103.58W
05/07/2016  M0.50 INCH       WASHINGTON         CO   PUBLIC

            PLOWABLW HAIL - 2.5 INCH DEEP

0326 PM     TORNADO          13 SW NEW RAYMER        40.48N 104.00W
05/07/2016                   MORGAN             CO   STORM CHASER

            RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0221 PM     HAIL             BERTHOUD                40.31N 105.08W
05/07/2016  M0.25 INCH       LARIMER            CO   PUBLIC

            PLOWABLE HAIL - 1 INCH DEEP

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:07 PM MDTTornado WarningBOUPhillips38 min
May 8, 2:33 PM MDTSpecial Weather StatementBOUWashington27 min
May 8, 3:24 PM MDTSpecial Weather StatementBOUAdams36 min
May 8, 3:28 PM MDTSevere Thunderstorm WarningBOUAdams21 min
May 8, 4:20 PM MDTSpecial Weather StatementBOUDenver40 min
May 8, 4:35 PM MDTSpecial Weather StatementBOUWashington25 min
May 8, 4:39 PM MDTSpecial Weather StatementBOUDenver36 min
May 8, 5:04 PM MDTSpecial Weather StatementBOUBroomfield26 min
May 8, 5:57 PM MDTSpecial Weather StatementBOUWeld48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.